MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 4-4110
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the original described event in mdr report #: mw5109861, "while attempting to place dobhoff bridle, the magnet on the left side detached and lodged in the patient's nasopharynx.Multiple providers attempted to remove it non-invasively but were unsuccessful.The patient will need to undergo anesthesia to remove, but has elected to leave it in place unless it causes problems.Bilateral nasal cavities anesthetized with a 50/50 solution of 4% lidocaine and 0.05% oxymetazoline on 1/2x3" neuro patties.Bilateral cavities examined with a 0 degree hopkins rod telescope.Mucous was removed from the nasal cavities and nasopharynx with a frazier tip suction.No foreign bodies were identified.Fda safety report id# (b)(4).".
 
Additional Manufacturer Narrative
This report is a response mdr report #: mw5109861.We have assigned complaint # (b)(4) to this report.Based on the reported information, there was no death nor did this result in permanent impairment or a serious injury that is life-threatening, as defined by the fda.Although there was no patient harm in this case and there is no chance of death or serious injury, additional intervention was required, thus this record is being reported.Amt has reached out to the initial reporter to see if the device is available for examination and we requested additional information regarding the report, but no response has been received at this time.We will provide additional information to the fda if the device or additional information is able to be obtained and its analysis changes the conclusion of this report.

Brand Name
AMT BRIDLE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key14996099
Report Number1526012-2022-00010
Device Sequence Number1534819
Product Code KNT
UDI-Device Identifier00842071106645
UDI-Public00842071106645
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-4110
Device Catalogue Number4-4110
Device Lot Number211124-214
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown